# SDR MALA080004

- Difficulty date: January 6, 2008
- Submitted: January 9, 2008
- Operation: Air carrier
- Aircraft: N449XJ
- Make and model: Saab 340B
- Aircraft serial: 340B449
- Aircraft time: 22,256 hours, 24,354 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE DENTS IN CARGO DOOR REQUIRES MAPPING AND EVALUATION.  REPAIRED IAW MAL EO NR S52098.
